# SDR UALA2011092205128

- Difficulty date: September 21, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 75,318 hours, 21,716 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Control Panel
- Part number: 503111
- Part serial: 110
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO BACKGROUND LIGHTING ON F/O'S MIC-AUDIO SELECTOR PANEL.  REPLACED F/O'S AUDIO CONTROL PANEL, CHECKED OKAY.
